# SDR SB07056

- Difficulty date: July 15, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: OH9415
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHS - FLT - 1575 DURING CRUISE, EN ROUTE FROM DCA TO JAX, THE CAPTAIN'S NR 1 WINDSHIELD OUTER PANE CRACKED.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO CHS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 1 WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REPLACED THE WINDOW HEAT CONTROL UNIT.  OPERATIONAL CHECK GOOD.
